|     

ive been on my period for 20 days i feel tired and weak to the point to wherei dont feel like doing anything

i’ve been on my period for 20 days. i feel tired and weak to the point to where
i don’t feel like doing anything. i feel stressed out all the time. i think my hormones might be out of wack, but i’m not sure. i’m starting to get kind of worried that something might be wrong with me.

Add Comment
  • 1 Answer(s)

    Hi, you may be right in your assumption that your prolonged periods may be due to hormonal imbalance, but first of all we need to find the cause for this prolonged periods which is not normal. Other than hormonal imbalance there can be several other causes for this prolonged bleeding (dysfunctional uterine bleeding) like endometriosis, fibroids and polyps, medical conditions like hypertension and diabetes, medications like aspirin, steroids,IUD’s, BC pills, PID, PCOS, etc. I suggest you to do your hormonal profile, ultrasound and consult your gynecologist on these possibilities. Thanks

    Answered on May 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.